# SDR CA031106008

- Difficulty date: October 15, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,076 hours
- Propeller: Hamstd 43E60
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 21531033800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF AD CF97-07R2,THE WING TO FUSELAGE FITTINGS WERE BEING INSPECTED IAW SB 215-A476. DURING THE INSPECTION THE RT FORWARD OUTBOARD ANGLE OF THE WING TO FUSELAGE FITTING WAS FOUND CRACKED. THE AIRCRAFT WILL BE REPAIRED IAW MFG REPAIR ENGINEERING ORDER PRIOR TO BEING RETURNED TO SERVICE.
